# SDR FDEA202112093074

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22912
- Aircraft time: 81,981 hours, 41,582 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PERFORMED RTO AT 120 KIAS.  CONSULTED QRH BRAKE                                   COOLING CHART WHICH DIRECTED A 57 MINUTE BRAKE                                    COOLING TIME.                           REF WRI 31-50 8385. PEFORMED HIGH ENERGY STOP INSP,                               REF AMM 05-51-14-2. ALL BRAKE READING AT TIME OF                                  INSP 3.0 AND DROPPING. NO ABNORMALITIES NOTICED                                   WITH BRAKING SYSTEM. A/C OK FOR SERVICE
